| Model Number |
2N1191 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a non-dehp y-type catheter extension set had a broken y site.The bifuse broke at the distal part of the y on its own without being pulled or undue pressure applied.This occurred during patient infusion with total parenteral nutrition/intralipid (tpn/il).There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number (10) is unknown; therefore, the udi number only will contain the device identifier (01).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h6(update codes), h11.H11: the actual device was not available; however, a companion sample and a photograph of the sample were provided for evaluation.Visual inspection of the companion sample did not identify any abnormalities that could have contributed to the reported condition; however, during the visual inspection of the photo sample, the tubing was noted to be separated from the male luer.Pressure test and clear passage test were performed on the returned sample and the results were satisfactory; no defects were observed.The reported condition was verified on the photo sample; however, the issue was not verified on the companon sample.The cause of the issue was related to manufacturing.Should additional relevant information become available, a supplemental report will be submitted.